MathSciNet Relay Station
MathSciNet bibliographic data
MR398812 02F35 (02F30 02F27)
Friedman, Harvey Recursiveness in $P\sp{1}\sb{1}$ paths through ${\cal O}$. Proc. Amer. Math. Soc. 54 (1976), 311–315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement